Mathematical Notes

, Volume 76, Issue 1–2, pp 276–279 | Cite as

The Inverse Legendre Transform of a Certain Family of Sequences

  • V. V. Zudilin
Article
hypergeometric series binomial sum Legendre transform Apéry's numbers 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    A. L. Schmidt, J. Austral. Math. Soc. Ser. A, 58 (1995), no. 3, 358–375.Google Scholar
  2. 2.
    A. L. Schmidt, J. Comput. Appl. Math., 49 (1993), no. 1-3, 243–249.Google Scholar
  3. 3.
    R. Apéry, Astérisque, 61 (1979), 11–13.Google Scholar
  4. 4.
    V. Strehl, Discrete Math., 136 (1994), no. 1-3, 309–346.Google Scholar
  5. 5.
    R. L. Graham, D. E. Knuth, and O. Patashnik, Concrete Mathematics. A Foundation for Computer Science, 2nd edition, Addison-Wesley Publ., Reading, MA, 1994.Google Scholar
  6. 6.
    F. J. W. Whipple, Proc. London Math. Soc. (2), 24 (1926), 247–263.Google Scholar
  7. 7.
    G. E. Andrews, in: Theory and Application of Special Functions (Proc. Advanced Sem., Math. Res. Center, Univ. Wisconsin, Madison, Wis., 1975) (R. A. Askey, editor), Math. Res. Center, Univ. Wisconsin, Publ. no. 35, Academic Press, New York, 1975, pp. 191–224.Google Scholar
  8. 8.
    V. V. Zudilin [W. Zudilin], Electron. J. Combin., 11 (2004), no. 1, Research paper no. 22, 8 pp.Google Scholar

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • V. V. Zudilin
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityRussia

Personalised recommendations